# SDR SWAA2013101521215

- Difficulty date: September 9, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 33,464 hours, 21,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CUSP WEB SKIN CORRODED AT BS 589, LONGERON 18R.  R & R WEB IAW SRM & DRAWING.
